# SDR SWAA2018061822866

- Difficulty date: June 13, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 53,637 hours, 31,450 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Part number: 233A830014
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE LOWER WINDOW EXIT HANDLE LOOSE.  REINSTALLED FASTENER PER AMM.
